advertisement
Question
Posted by: NunontheRun | 2004/09/29

Angry

Hi Cs

as you know i have been coming off my happy pills , today i am on nothing, i just feel so angry, 4 no reason. It feels like i have no control over my anger, what if i do something silly, like swear at my coworkers or throw my keyboard at someone ( cas that is what i feel like doing) i am scared of loosing control, help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Nun, I agree with listener --- it's never really wise for anyone, nomatter how well they feel, to just top their medications before they have sen the prescribing doctor for a re-assessment and advice on whether this is the right time to stop, and any advice that might be needed on HOW best to stop.
Whenever one stops any drug ( psych or otherwise ) which is to any degree sedative, one may react temporarily by being a bit more jumpy and irritable, and this may be what you're feeling. And such responses are even more likely with the over-prescription of sedative drugs like Rivotril and others of its ilk.
Have this checked on, so as to retain the best of what you've already achieved, and to maintain your degree of progress. Noticing your latr comment that your shrink told you to go off the pills, phone the shrink, report this irritability reaction, and ask for advice on the spot about this effect of his advice, as he has all the necessary details to be able to give an informed response.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: NunontheRun | 2004/09/29

the shrink told me to go off the happy pills

Reply to NunontheRun
Posted by: Kasandra | 2004/09/29

jip extreme emotions i call them when i went off my cipramil i started feeling emotions to the extreme if i am happy i get sooooo happy and if i get sad so sad and angry so angry it was like i experienced everything twice as much.

Cipramil is only a guideline to help balance as we must still do the work within ourselves to work on things that are not resolved.

Reply to Kasandra
Posted by: listener | 2004/09/29


come on, dont suffer for nothing. Go and see a shrink and if he says so, stay on your happy pills for the rest of your life as long as you are happy.
Do not see just a GP, see a shrink. Its not a stigma to visit a shrink as it used to be previous years, every second person goes to a shrink nowadays. Just do what he tells you. you probably are having withdrawal symtoms which are worse than anything in the world. You need guidance as to how to do it if you want to go off...and if you should is another question.

Reply to listener

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement